# SDR HNAA0800101

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 56,990 hours, 64,659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic System
- Part number: LD4
- Condition: Low
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH NR 1 HYDRAULIC SYSTEM QTY WAS AT 1.5 QTS, AFTER LANDING COCKPIT GAUGE SHOWED 1.3 QTS.  LOSS OF NORMAL BRAKES AND ISO LIGHT ILLUMINATED ON TAXI.  NR 1 GAUGE ON NACELLE READS .5 QTS, SERVICED NR 1 HYDRAULIC SYSTEM, RAN AIRCRAFT TWICE AND CYCLED TOE BRAKES, OPS NORMAL AT THIS TIME.  NO LEAKS NOTED, ISO LIGHT IS OUT.  NOTE:  NR 2 SYSTEM FOUND OVERSERVICED FROM FLUID TRANSFER, CORRECTED TO PROPER LEVEL.  LEAK CHECK OF COMPLETE NR 1 HYDRAULIC SYSTEM, NO LEAKS FOUND.
